MathSciNet Relay Station
MathSciNet bibliographic data
MR2921184 60D05 (52A22 52A40)
Paouris, Grigoris; Pivovarov, Peter A probabilistic take on isoperimetric-type inequalities. Adv. Math. 230 (2012), no. 3, 1402–1422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement